# SDR RRXA000403

- Difficulty date: April 27, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N8177U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45983
- Aircraft time: 66,961 hours, 42,214 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO FLOOR SUPPORT ANGLE AT STA 25 - 55 AND LONGERON RBL 62, DAMAGE EXCEEDED LIMITATIONS IAW DC8 SRM.  REMOVED DAMAGED SUPPORT ANGLE, TREATED AREA IAW DC8 SRM 51-1-8, FABRICATE PART AND INSTALLED IAW DC8 SRM 53-2-0 FIG 1F, 51-1-4, 51-1-8, AND 51-1-20.  CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM.
